MAUDE Adverse Event Report: ABBOTT VASCULAR TREK RX; CORONARY DILATATION CATHETER

ABBOTT VASCULAR TREK RX; CORONARY DILATATION CATHETER
Model Number 1012268-12U
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the 1.20x12mm mini trek pouch was creased and the device sterility was compromised.There was no damage to the chipboard box.There was no patient involvement.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned packaged device and the reported creases and sterility issues were unable to be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the review of similar incident(s) there is no indication of a lot specific product quality issue.The investigation determined the reported packaging creases and sterility issues appear to be related to operational circumstances of the procedure.It is likely that the noted indentations on the pouch caused the appearance of creases and they thought likely sterility issues.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
TREK RX
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10273131
Report Number2024168-2020-05805
Device Sequence Number804225
Product Code LOX
UDI-Device Identifier08717648176555
UDI-Public08717648176555
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number1012268-12U
Device Catalogue Number1012268-12U
Device Lot Number91023G2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2020
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1